Article

Issue Title File
Vol 37, No 3 (2016) Analytical formula for integral whose kernel containing error function PDF
(Eng)
Kosterin A.V., Skvortsov E.V.
Vol 37, No 3 (2016) Local transition to turbulence behind an obstacle for a nominally laminar flow PDF
(Eng)
Mazo A.B., Okhotnikov D.I.
Vol 37, No 3 (2016) Interpolation of a function of two variables with large gradients in boundary layers PDF
(Eng)
Zadorin A.I.
Vol 37, No 3 (2016) Finding minimal polynomials of algebraic numbers of the form tan2(π/n) using Tschirnhausen’s transform PDF
(Eng)
Galyautdinov I.G., Lavrentyeva E.E.
Vol 37, No 3 (2016) Applying the potential method to solving main boundary-value problems for a degenerate elliptic equation PDF
(Eng)
Askhatov R.M., Abaydullin R.N.
Vol 37, No 3 (2016) On generalizations of ADS modules and rings PDF
(Eng)
Hai P.T.
Vol 37, No 3 (2016) On socle chains of semiartinian rings with primitive factors artinian PDF
(Eng)
Žemlička J.
Vol 37, No 3 (2016) An intermediate value theorem for face polytopes PDF
(Eng)
Matveev M.N.
Vol 37, No 2 (2016) A functional central limit theorem for Hilbert-valued martingales PDF
(Eng)
Lavrentyev V.V., Nazarov L.V.
Vol 37, No 2 (2016) An algorithm for counting smooth integers PDF
(Eng)
Ishmukhametov S., Sharifullina F.
Vol 37, No 2 (2016) On existence of solutions for fractional differential equations with nonlocal multi-point boundary conditions PDF
(Eng)
Houas M., Dahmani Z.
Vol 37, No 2 (2016) An analog of Titchmarsh’s theorem for the generalized Fourier–Bessel Transform PDF
(Eng)
Daher R., El hamma M., El ouadih S.
Vol 37, No 2 (2016) Solution of nonlinear fractional stochastic integro-differential equation PDF
(Eng)
Ahmed H.M.
Vol 37, No 2 (2016) Sum-difference equation for analytic functions generated by pentagon and its application PDF
(Eng)
Aksenteva E.P., Garifyanov F.N.
Vol 37, No 2 (2016) Para-Sasakian manifolds satisfying certain curvature conditions PDF
(Eng)
Mandal K., De U.C.
Vol 37, No 2 (2016) On an inequality of Paul Turan concerning polynomials PDF
(Eng)
Mir A., Dewan K.K., Hussain I.
Vol 37, No 2 (2016) Normal connections on three-dimensional manifolds with solvable transformation group PDF
(Eng)
Mozhey N.
Vol 37, No 2 (2016) Non-existence of harmonic maps on trans-Sasakian manifolds PDF
(Eng)
Jaiswal A.J., Pandey B.A.
Vol 37, No 2 (2016) Quantum Hashing. Group approach PDF
(Eng)
Ziiatdinov M.
Vol 37, No 2 (2016) Lutz filtration as a Galois module PDF
(Eng)
Vostokov S., Nekrasov I., Vostokova R.
Vol 37, No 2 (2016) Cohomogeneity one anti de Sitter space AdSn+1 PDF
(Eng)
Vanaei M.J., Kashani S.M., Straume E.
Vol 37, No 2 (2016) Stability of Gorenstein X-flat modules PDF
(Eng)
Selvaraj C., Umamaheswaran A.
Vol 37, No 2 (2016) Some properties of three dimensional trans-Sasakian manifolds with a semi-symmetric metric connection PDF
(Eng)
Pahan A.S., Bhattacharyya B.A.
Vol 37, No 1 (2016) A note on the relation between joint and differential invariants PDF
(Eng)
Blázquez-Sanz D., Díaz Arboleda J.S.
Vol 37, No 1 (2016) Differential contra algebraic invariants: Applications to classical algebraic problems PDF
(Eng)
Bibikov P., Lychagin V.
576 - 600 of 607 Items << < 19 20 21 22 23 24 25 > >>